Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Liquid oozing out from outer skin causing eczema. Antibiotics not working. Remedy?

Hi, I had some skin problems on my face. There is some liquid oozing out which will break the outer layer of my skin then liquid will drys out and left yellow crystal, which makes me got ezcema (itchy, red, dry skin before, but not now cause I applied fucidin H cream and finished the course). I saw the doctor and got flucloxacillin 500 mg for 2 weeks and Fucidin H cream. I finished the courses but the liquid keeps ooze out, the antibiotic seems not working... I will see the doctor again tomorrow but I would like to have some advice. Thanks very much
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi there,
I can understand your concerns,I think you need to confirm from your doctor that which type of eczema are you having ? thats important!
Now comming towards the treatment plan,i would recommend following:
1: If the antibiotics are not working then you need to discuss with your doctor about sending a wound swab to the lab so that you can find it out to which antibiotics you are sensitive and resistant.
2:Emolients are as much important as the anti biotics are,so discuss the proper one for you with the dermatologist.
3: avoid yourself from irritants like harsh and perfumed soaps,creams and other cosmetics ad even frequent washing with water.
4: use a soap free face cleanser.
i hope you ll find the discussion helpful.
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor